Maffei, Carlotta
An asymptotic stability theorem for nonautonomous functional differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 99-108
Zbl 0534.34069 | MR 742113
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__99_0

Bibliographie

[1] Z. Artstein, The limiting equations of nonautonomous ordinary differential equations, Journal of Differential Equations, 25 (1977), pp. 184-203. MR 442381 | Zbl 0358.34045

[2] Z. Artstein, Uniform asymptotic stability via the limiting equations, Journal of Differential Equations, 27 (1978), pp. 172-182. MR 466795 | Zbl 0383.34037

[3] R. Driver, Ordinary and Delay Differential Equations, Appl. Math. Sciences, vol. 20, Springer Verlag, New York, 1977. MR 477368 | Zbl 0374.34001

[4] J.K. Hale, Theory of Functional Differential Equations, Appl. Math. Sciences, vol. 3, Springer Verlag, New York, 1977. MR 508721 | Zbl 0352.34001

[5] N. Ianiro - C. Maffei, Nonautonomous differential systems: several functions in the stability problem, Appl. Math. and Computations, 7 (1980), pp. 71-80. MR 575183 | Zbl 0433.34038

[6] N. Ianiro - C. Maffei, On the asymptotic behavior of the nonlinear equation x + h(t, x) x + p2(t) f(x) = 0. Nonlinear Differential Equations: invariance, stability and bifurcation, Ed. P. DE MOTTONI and L. SALVADORI, Academic Press, (1981), pp. 175-182. MR 615099 | Zbl 0464.34037

[7] N.N. Krasovskii, Stability of Motion, Stanford Univ. Press, Stanford, 1963. MR 147744 | Zbl 0109.06001

[8] J.E. Mcshane, Integration, Princeton Univ. Press, 1944. MR 82536 | Zbl 0060.13010

[9] V.M. Matrosov, On the stability of motion, Jour. of Appl. Math. Mech., 26 (1962), pp. 1337-1353. MR 153934 | Zbl 0123.05404

[10] V.R. Nosov, A criterion for Matrosov stability of functional differential equations with time-lag, Diff. Equations, 13 (1978), pp. 832-836. Zbl 0395.34068

[11] J.W. Palmer, Liapunov stability theory of nonautonomous functional differential equations, Preprint Brown University, 1978.

[12] L. Salvadori, Sulla stabilità del movimento, Le Matematiche (Catania), 24, N. 1 (1969). MR 412540 | Zbl 0195.38201